RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2003, Number 9, Pages 36–41 (Mi ivm363)  

This article is cited in 11 scientific papers (total in 11 papers)

The phase space of the Cauchy–Dirichlet problem for the Oskolkov equation of nonlinear filtration

G. A. Sviridyuk, N. A. Manakova

Chelyabinsk State University

Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2003, 47:9, 33–38

Bibliographic databases:
UDC: 517.946
Received: 22.04.2002

Citation: G. A. Sviridyuk, N. A. Manakova, “The phase space of the Cauchy–Dirichlet problem for the Oskolkov equation of nonlinear filtration”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, no. 9, 36–41; Russian Math. (Iz. VUZ), 47:9 (2003), 33–38

Citation in format AMSBIB
\Bibitem{SviMan03}
\by G.~A.~Sviridyuk, N.~A.~Manakova
\paper The phase space of the Cauchy--Dirichlet problem for the Oskolkov equation of nonlinear filtration
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2003
\issue 9
\pages 36--41
\mathnet{http://mi.mathnet.ru/ivm363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042902}
\zmath{https://zbmath.org/?q=an:1076.35064}
\elib{https://elibrary.ru/item.asp?id=9083638}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2003
\vol 47
\issue 9
\pages 33--38


Linking options:
  • http://mi.mathnet.ru/eng/ivm363
  • http://mi.mathnet.ru/eng/ivm/y2003/i9/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sviridyuk G.A., Karamova A.F., “On the phase space fold of a nonclassical equation”, Differ Equ, 41:10 (2005), 1476–1481  mathnet  crossref  mathscinet  zmath  isi  elib
    2. Manakova N.A., “Optimal control problem for the Oskolkov nonlinear filtration equation”, Differ Equ, 43:9 (2007), 1213–1221  crossref  mathscinet  zmath  isi  elib
    3. Kitaeva O.G., “Ustoichivoe i neustoichivoe invariantnye mnogoobraziya uravnenii oskolkova na grafe”, Aktualnye problemy gumanitarnykh i estestvennykh nauk, 2011, no. 11, 17–20  elib
    4. N. A. Manakova, “Matematicheskie modeli i optimalnoe upravlenie protsessami filtratsii i deformatsii”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:3 (2015), 5–24  mathnet  crossref  elib
    5. N. A. Manakova, G. A. Sviridyuk, “Neklassicheskie uravneniya matematicheskoi fiziki. Fazovye prostranstva polulineinykh uravnenii sobolevskogo tipa”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 8:3 (2016), 31–51  mathnet  crossref  elib
    6. E. M. Buryak, T. K. Plyshevskaya, A. B. Samarov, “Elitnoe matematicheskoe obrazovanie na kafedre uravnenii matematicheskoi fiziki fakulteta matematiki, mekhaniki i kompyuternykh tekhnologii instituta estestvennykh i tochnykh nauk FGAOU VO «YuUrGU (NIU)» (Opyt istoriko-statisticheskogo issledovaniya)”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 9:4 (2016), 159–163  mathnet  elib
    7. N. A. Manakova, “On modified method of multistep coordinate descent for optimal control problem for semilinear Sobolev-type model”, J. Comp. Eng. Math., 3:4 (2016), 59–72  mathnet  crossref  mathscinet  elib
    8. Buryak E.M., Plyshevskaya T.K., Samarov A.B., “Elite Mathematical Education At the Department of Equations of Mathematical Physics of the Faculty of Mathematics, Mechanics and Computer Technology of the Institute of Natural and Exact Sciences Fgaou Vo “Yuurgu (Niu)” (Experience of Historical-Statistical Research)”, Bull. South Ural State U. Ser.-Math Model Program Comput., 9:4 (2016), 159–163  isi
    9. V. Z. Furaev, A. I. Antonenko, “Approximation of solutions to the boundary value problems for the generalized Boussinesq equation”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 10:4 (2017), 145–150  mathnet  crossref  elib
    10. O. V. Gavrilova, “Zadacha startovogo upravleniya i finalnogo nablyudeniya dlya sistemy uravnenii Fitts Khyu–Nagumo s usloviem Dirikhle–Shouoltera–Sidorova”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 10:3 (2018), 12–18  mathnet  crossref  elib
    11. O. V. Gavrilova, “Optimal control over solutions of a multicomponent model of reaction-diffusion in a tubular reactor”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 12:1 (2020), 14–23  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:235
    Full text:101
    References:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020